I Have had the Mirena for 5 years now.. I thought it was amazing.. no periods, no weight gain, etc.. but now my five years is up, now I have an appt friday to ge it replaced.. im worried. I cant go when Im ovulating bc for one I have no idea when that is consiering I have not had a period in 4 years. Also I am worried about weight gain considering they say the hormones are released at 20mg/ per day and the decrease at the 5 year mark.. which doesnt even make sense considering you only have it for 5 years. of course im worried about pain. I havent had hair loss but I am alo only 25 as well. I can be pretty moody but I cant blame mirena on that one lol. Any reviews from people that have had it replaced would be great! Thanks!
12 Oct 2012
Hi, I also had the Mirena in for 5 years but at that time I wanted a baby so I didn't have one put back in. But I can tell you it didn't hurt coming out, and having it put in for me was no worse then having an internal done. As long as your ok down there when they take yours out, and it sounds like you had know problems whilst it was in. I would of thought they would put another one in right away, which you know what that is like. But it will be up to the Dr if they will replace it straight away. I wouldn't worry about the period side of things, I would still keep your appointment even if you do have a bit of spotting. Good luck and take care, Liz.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Gabapentin for a little over 2 years now. I have NO sex drive and it's causing problems with my marriage. I have PCOS, which ...
2 answers • 20 Oct 2010
I have had my mirena for approx 2 yrs and have noticed hair loss for 18mths didn't realise that mirena had this side effect till some research ...
2 answers • 23 May 2011
I have had the usual spotting. But, I just started to experience head aches and mood swings. I have been reading the many posts about women's ...
1 answer • 24 Mar 2012
I keep reading horrifying reviews about weight gain and acne while using Mirena. Is there a part of the population that didn't have this happen? ...
1 answer • 5 Oct 2015